# SDR REXA2022053100933

- Difficulty date: March 17, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: SH670320404
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER WEB CRACKED AND REQUIRES REPLACEMENT.	REMOVED AND  REPLACED LOWER WEB,I.A.W. CRJ SRM 'S #51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01,
